# SDR VNAA0212014

- Difficulty date: December 9, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 18,701 hours, 16,201 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 870004MODB
- Part serial: 92A
- Condition: Failed
- Part time: 14,575 hours, 12,620 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A PROXY SYSTEM AMBER CAS MESSAGE AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
